There being pretty quiet the niacin seems to be helping unless they are just going away naturally. I’ve done a lot of work on my mental state of being. Here’s to hoping that in a few more days or weeks I’ll be voice and telepathy free.
I’ll keep my fingers crossed for you!
i hope it works, but if you ever think that it was a placebo effect, later on you can just reduce it or go off of it for a few weeks or month, then you will be able to figure it out. i tested it several times cuz i just believed that maybe that the niacin was just some ■■■■■■■■ placebo that wasnt even doing anything and that i was fine now, and after 3 weeks of stopping it all starts coming back and i end up getting hallucinations again.
i hope there really going away, i remember when i had mine the voices kept telling me to intentionally bring it up and to lie about it to people or i wouldnt get a CIA job
They keep saying " the voices will go away". Now instead of being this constant sound in my head they are faint and environmental. I noticed this yesterday when they were coming from over a hill and just this morning they were coming from my window.
I wish you the best Bryan. I don’t have trouble with voices and I think it’s really tragic that voices exist in schizophrenics. Hang in there dude.
I think my voices are going away, too. I had a relapse in July and August, but the meds are settling in now and I haven’t had a problem with voices for a few weeks now.
That is awesome to hear.
Hi I’m a mom and my son is schizoaffective and just wondering if you are taking medication with niacin? My son has problems with voices and they are not as intense or interfere with our conversations on phone as often since he switched from ambilify shot to sereqoel pills . I’m thinking maybe to talk to doctor to add niacin to his meds and this might help him…He never really complained about voices till maybe he started ambilify. I’m glad your voice are more faint and subsiding.
I’m on respiridone 8mg
Thats great news! I hope you have a peaceful mind and get better!